Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Reddish string during periods while on birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   im on birthcontrol and i had brownish blood 2 days before my period and a red stiff string come out then regular blood like my period.but what was the string type thing
Doctor :   Ok
Doctor :  
Before answering that may I ask you a few more relevant questions?
User :   i just want to know if it could be a chemical miscarriage or if its just shredded lining
Doctor :  
Please give your age
User :   18
Doctor :   And also may I know which birth control method you are using?
User :   the pill
User :   i cant pay please just answer im so worried
Doctor :  
Doctor :  
It is usually due to clots
Doctor :  
this happens with heavy bleeds
User :   but it was light,a light period
Doctor :  
but you also need to rule of any infection
Doctor :  
or lesion
User :   but what was the redish stiff string?
User :   was it a chemical miscarriage?
Doctor :   It is clot most commonly
Doctor :  
Not miscarriage
User :   will i be okay?is it normal?
Doctor :   You need not be worried about it

Doctor :  
but you will need to get yourself examined once
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor